# SDR COMA9760041

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D1009
- Condition: Failed
- Location: Nr 4 Te Flap
- Part time: 1,488 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 25 DEGREES ON APPROACH.  REPLACED 4 FLAP ACTUATORS ON LT WING.
